Facebook Pixel

Is this a side effect from the Plan b?

By January 4, 2015 - 11:13pm
Rate This

I took plan b on Dec 19th, and the start of my last period before I took the pill was dec 3rd. I experienced a bit of blood spotting five days after and presumed it to be a side effect from the pill. Two weeks after taking the pill, and exactly one more after my last period, I got what seems to be my period because it was pretty heavy and I had experienced cramping. However, on the third day, the flow seemed very light which is unusual from when I do have my regular period. My period is usually heavy the first three days btw. Should I be worried or is this just a side effect of the pill?

Add a Comment1 Comments

HERWriter Guide

Hi anOn

This bleeding indicates you are not pregnant. While your cycle may be a bit different than usual for the month following Plan B, this bleeding is your period and you are not pregnant. 



January 5, 2015 - 5:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!